Volume 15, Number 1

Articles in the Issue:

Review Article:
B. Guo and X. M. Xiang
The Large Time Convergence Of Spectral Method For Generalized Kuramoto-Sivashinsky Equations
J. Comp. Math., 15 (1997), pp. 1-13. Abstract
pdf
Full Article

M. Wang
L^{inf} Convergence Of Trunc Element For The Biharmonic Equation
J. Comp. Math., 15 (1997), pp. 14-22. Abstract
pdf
Full Article

B. X. Wang and K. Shi
On Nonlinear Galerkin Approximation
J. Comp. Math., 15 (1997), pp. 23-35. Abstract
pdf
Full Article

Q. Ni
QP-Free, Truncated Hybrid Methods For Large-Scale Nonlinear Constrained Optimization
J. Comp. Math., 15 (1997), pp. 36-54. Abstract
pdf
Full Article

C. L. Bajaj and G. L. Xu
Piecewise Rational Approximations Of Real Algebraic Curves
J. Comp. Math., 15 (1997), pp. 55-71. Abstract
pdf
Full Article

N. Zhao and H. M. Wu
MUSCL Type Schemes And Discrete Entropy Conditions
J. Comp. Math., 15 (1997), pp. 72-80. Abstract
pdf
Full Article

X. G. Lu
Series Representation Of Daubechies' Wavelets
J. Comp. Math., 15 (1997), pp. 81-96. Abstract
pdf
Full Article